# SDR AWXA200301050

- Difficulty date: August 20, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 14803180
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK NUMEROUS CONNECTORS AND SPLICES WERE FOUND DAMAGED ON SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT HARNESS LT SIDE OF AIRCRAFT. MAINTENANCE REMOVED AND REPLACED DAMAGED CONNECTORS AND SPLICES ON SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT HARNESS LT SIDE OF AIRCRAFT IAW SWPM 20-42-01, PG. 1-4, AND 20-30-12, STEP 1-8. OPERATIONAL CHECK WAS GOOD IAW AWA T/C A1C33006. PART NAME; SPLICE, MFG; BOEING, P/N; D436-36 & -37.
